A.N. Chuprunov, O.V. Rusakov

Convergence for step line processes under summation of random indicators and models of market pricing

(Lobachevskii Journal of Mathematics, Vol.12, pp.11-39)

Functional limit theorems for random step lines and random broken lines defined by sums of iid random variables with replacements are obtained and discussed. Also we obtained functional limit theorems for integrals of such random processes. We use our results to study a number of models of the financial market.



DVI format (141 Kb), ZIP-ed DVI format (45 Kb),

ZIP-ed PostScript format (216 Kb), ZIP-ed PDF format (223 Kb )